Error bounds for approximation in Chebyshev points

Shuhuang Xiang, Xiaojun Chen, Haiyong Wang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

69 Citations (Scopus)


This paper improves error bounds forGauss, Clenshaw-Curtis and Fejér's first quadrature by using newerror estimates for polynomial interpolation inChebyshev points. We also derive convergence rates of Chebyshev interpolation polynomials of the first and second kind for numerical evaluation of highly oscillatory integrals. Preliminary numerical results show that the improved error bounds are reasonably sharp.
Original languageEnglish
Pages (from-to)463-491
Number of pages29
JournalNumerische Mathematik
Issue number3
Publication statusPublished - 21 May 2010

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics


Dive into the research topics of 'Error bounds for approximation in Chebyshev points'. Together they form a unique fingerprint.

Cite this